# SDR CALA2013082090588

- Difficulty date: August 15, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 69,203 hours, 25,386 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Failed
- Location: L1 Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 SPOILER MODULE HAS A PCA FAULT INDICATION TAHT WILL NOT RESET.  REPLACED L1 SPOILER CONTROL MODULE PER AMM, CHECKED OKAY.
